Skip to main content

Backlund transformations for the sl(2) Gaudin magnet

Hone, Andrew N.W., Kuznetsov, Vadim B., Ragnisco, Orlando (2001) Backlund transformations for the sl(2) Gaudin magnet. Journal of Physics A: Mathematical and General, 34 (11). pp. 2477-2490. ISSN 0305-4470. (KAR id:41495)

Language: English
Click to download this file (204kB) Preview
[thumbnail of 0007041v2.pdf]
This file may not be suitable for users of assistive technology.
Request an accessible format
Official URL:;jses...


Elementary, one- and two-point, Backlund transformations are constructed for the generic case of the sl(2) Gaudin magnet. The spectrality property is used to construct these explicitly given, Poisson integrable maps which are time-discretizations of the continuous flows with any Hamiltonian from the spectral curve of the 2x2 Lax matrix.

Item Type: Article
Subjects: Q Science > QA Mathematics (inc Computing science) > QA372 Ordinary differential equations
Q Science > QA Mathematics (inc Computing science) > QA801 Analytic mechanics
Divisions: Divisions > Division of Computing, Engineering and Mathematical Sciences > School of Mathematics, Statistics and Actuarial Science
Depositing User: Andrew Hone
Date Deposited: 21 Jun 2014 22:19 UTC
Last Modified: 16 Nov 2021 10:16 UTC
Resource URI: (The current URI for this page, for reference purposes)
Hone, Andrew N.W.:
  • Depositors only (login required):

Total unique views for this document in KAR since July 2020. For more details click on the image.